A common unique random fixed point theorems in S-Metric spaces
Keywords:
D ∗ -metric space, S-metric space, common fixed point theoremAbstract
In this paper, we present some new definitions of SS-metric spaces and prove some random fixed point theorem for two random functions in complete S-metric spaces. We get some improved versions of several fixed point theorems in S-metric spaces.
Downloads
Download data is not yet available.
Downloads
Published
2011-12-31
Issue
Section
Regular
How to Cite
A common unique random fixed point theorems in S-Metric spaces. (2011). Journal of Prime Research in Mathematics, 7(1), 25 – 34. https://jprm.sms.edu.pk/index.php/jprm/article/view/69